# SDR DALA2017120408439

- Difficulty date: December 2, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 68,356 hours, 13,905 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Obstructed
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR ARMING LEVER HARD TO OPERATE. REMOVED DEBRIS FROM DOOR 603 ARM LATCH . OPS CHECKS OK.
